# SDR ZIAA98030

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005171
- Condition: Cracked
- Location: Ws 188-193
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, LEFT WING UPPER SURFACE-DRY BAY.  5 INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 7 AT 6/7 PLANK JOINT, LWS 188-193.  ROUTED OUT CRACKED AREA, LWS 188.5 TO LWS197.5, PER SB 620.  FABRICATED AND INSTALLED REPAIR PER SB620 DRAWING 841880.  (M)
